Missouri, 2005Damaging Wind in Missouri, August 15, 2005
August 15, 2005 · NWS LSX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 15, 2:30 PM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Aug 15, 2:30 PM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT MON AUG 15 2005
.DISCUSSION...
MAIN CONCERNS THIS PKG TO BE STATUS OF STNRY FNT FOR NR TERM AND ITS
EFFECTS ON OTHR WX FTRS...CLDS AND PCPN AND TEMPS. AT MIDAFTN FNT
STRETCHED E TO W FM 30S KFAM TO 20N KSGF. WDSPRD OVRRNG -SHRA TO N
OF FNT...WITH SUM TSRA DVLPG OVR SW MO IN ASSOC WITH UPR TROF MOVG
NE ALG FNT. WL KP MENTN TSRA IN CTRL AND SRN ZNS FOR THIS EVE AND
OVR SERN ZNS REST OF NGT. HVY CLD CVR AND PCPN HAS HELD TEMPS WELL
BLO NRML OVR RGN TDA. XPCT LTL COOLING TNGT DUE TO CLD CVR AND PCPN
OVR S BUT SUM CLRG XPCTD IN NRN ZNS. MDLS BLD WK HI PRES OVR CTRL MS
VLY ON TUE SUPPRESSING FNT TO S AND WL SEE SUM CLRG SKIES IN N ON
TUE AND SPRDG ACRS RGN TUE NGT. MAX TEMPS TO BE SUM 10-15 DEG WRMR
TUE WITH PCPN ENDG OVR ALL XCPT SERN ZNS. HV ENDED PCPN OVR ALL OF
FA TUE NGT AND WED WITH WARMUP CONTG INTO BGNG OF XTNDD.
FOR XTNDD...MDLS BRING A VIG S/WV E FM CA BY 60HRS WITH NAM STGR
WITH WV THAN GFS. WL INTRO SLGT CHC POPS IN WRN ZNS WED NGT AND HV
LO CHC POPS ACRS CTRL AND NRN ZNS THRU FRI. TEMPS BLO MOS GUID FOR
FRI DUE TO XPCTD CLD CVR AND PCPN. GFS BRINGS ANTHR CDFNT ACRS RGN
SAT AFTN...DGEX ABOUT 12HRS SLOWER. WL KP SLGT CHC POPS ACRS SRN ZNS
FOR WKEND WITH TEMPS NR NRML.
&&
.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS 68 83 68 87 / 50 20 10 10
QUINCY 63 84 63 86 / 20 10 10 20
COLUMBIA 64 83 64 87 / 40 10 10 20
JEFFERSON CITY 65 81 65 87 / 50 10 10 20
SALEM 66 80 66 86 / 60 30 10 10
FARMINGTON 66 80 66 86 / 70 30 10 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WDB
Hazardous weather outlook, Aug 15, 2:30 PM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT MON AUG 15 2005
ILZ058>060-064-065-095>100-MOZ018-019-026-027-034>036-041-042-
050>052-060-061-161100-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-FAYETTE IL-
GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-
MONROE-MONTGOMERY-MONTGOMERY IL-PIKE-PIKE IL-RALLS-SHELBY-ST CHARLES-
WARREN-
330 PM CDT MON AUG 15 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS FROM THURSDAY INTO SATURDAY AS
ANOTHER COLD FRONT PUSHES OUT OF THE GREAT PLAINS INTO OUR AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT.
ILZ069-070-074-079-101-102-MOZ047>049-059-062>065-072>075-084-085-
099-161100-
CLINTON IL-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-MADISON-
MARION IL-MONITEAU-MONROE IL-OSAGE-RANDOLPH IL-REYNOLDS-ST CLAIR IL-
ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WASHINGTON-
WASHINGTON IL-
330 PM CDT MON AUG 15 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THE THUNDERSTORMS MAY
PRODUCE GUSTY WINDS OF 30 TO 40 MPH AND DEADLY LIGHTNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON.
THERE IS A CHANCE OF THUNDERSTORMS FROM FRIDAY INTO SATURDAY AS
ANOTHER COLD FRONT PUSHES OUT OF THE NORTHERN PLAINS INTO OUR AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT.
Thunderstorm Wind, Crawford
- When
- August 15, 6:50 PM CST
- Where
- Crawford County, 1 mi S of Cherryville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.833, -91.283
Local law enforcement reported several trees down just south of Cherryville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Mississippi, August 15, 20051 death · 1 event
- Flash Flood and Hail in Mississippi, August 15, 2005$2.0 million · 0.75 in hail · 2 events
- Flash Flood and Hail in Alabama, August 15, 2005$250,000 · 1 in hail · 8 events
- Flash Flood and Damaging Wind in California, August 15, 2005$251,000 · 61 kt wind · 3 events
- Damaging Wind in Arizona, August 15, 2005$120,000 · 58 kt wind · 1 event
- Damaging Wind in Louisiana, August 15, 2005$100,000 · 50 kt wind · 1 event
- Damaging Winds in Alabama, August 15, 2005$60,000 · 55 kt wind · 3 events
- Damaging Winds in Texas, August 15, 2005$35,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Tennessee, August 15 to 17, 2005$15,000 · 50 kt wind · 15 events
- Damaging Wind in Tennessee, August 15, 2005$20,000 · 65 kt wind · 1 event
- Damaging Wind in Tennessee, August 15, 2005$20,000 · 65 kt wind · 1 event
- Damaging Wind in Tennessee, August 15, 2005$20,000 · 65 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5470493.